# SDR VNAA2019101299907

- Difficulty date: September 17, 2019
- Submitted: October 12, 2019
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 40,238 hours, 30,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 888
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 20R AT FS888. REINSTALLED SAME SERVICEABLE BRACKETS IAW CRJ700 SRM 51-42-21-001-001-A01. RECEIVED FINAL DRAFT OF STS EA 70-2019-058 REV.IR DATED 9/19/19. ALL STEPS COMPLIED WITH. WVAC 769 MTC 9/27/19 M/A: 3
